# SDR SWAA2025073091271

- Difficulty date: July 15, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PLATE ASSY- AT IRSS 199+17; FOR ATTACHMENT OF ACCESS PANEL 651EB INBOARD SIDE.   REMOVED AND REPLACED THE RT WING I/B SIDE WIGGLE PLATE AT IRSS 199+17 FOR ACCESS PANEL 651EB IAW SRM 51-40-02-0G-0 STEP 4 AND IPC 57-50-00-22A.   REMOVED AND REPLACED THE RT WING I/B SIDE WIGGLE PLATE AT IRSS 199+17 FOR ACCESS PANEL 651EB IAW SRM 51-40-02-0G-0 STEP 4 AND BAC DWG #115A2713
